# SDR FDIA2018122100001

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N633AT
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000087
- Aircraft time: 26,534 hours, 19,020 cycles
- Engine: Pwa JT15D1A
- Engine time: 25,233 hours, 16,343 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE FLAMED OUT AT 34000 FT. IN CRUISE. NO APPARENT REASON, ALL INDICATIONS WERE NORMAL AT THE TIME. ENGINE RESTART WAS NOT ATTEMPTED. AIRCRAFT DIVERTED AND THE LANDING WAS UNEVENTFUL. UNKNOWN CAUSE AT TIME OF REPORTING.
